年份: ~

按条件检索“1”条记录

已选条件:
导出
  • 排序
  • 显示
1. A High-Order NVD/TVD-Based Polynomial Upwind Scheme for the Modified Burgers' Equations SCIE SCOPUS 期刊论文 认领

作者:Gao, W;Liu, Y;Cao, B;Li, H

作者全称:Gao, Wei;Liu, Yang;Cao, Bin;Li, Hong

作者机构:[Gao, Wei; Liu, Yang; Cao, Bin; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

第一署名单位:[Gao, Wei; Liu, Yang; Cao, Bin; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

第一作者:Gao, Wei

通讯作者:Gao, W

通讯作者地址:Gao, W (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

来源:ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2012,Vol.4,Issue.5

基金:National Natural Science Foundation of China [11061021]; Chinese; Ministry of Education [12024]; Scientific Research Projection of Higher; Schools of Inner Mongolia [NJ10016, NJ10006, NJZZ12011]; National; Natural Science Foundation of Inner Mongolia Province [2011BS0102]

JCR分区:MATHEMATICS, APPLIED为Q4;MECHANICS为Q4

中科院分区:大类物理4区;小类应用数学4区;小类力学4区

(JCR)当年影响因子:0.636

(JCR)5年影响因子:0.833

WOS被引频次:1

SCOPUS被引频次:1

ESI学科:MATHEMATICS

教育部学科:数学,光学工程,力学,控制科学与工程,机械工程

关键词:modified Burgers' equation; TVD; NVD; upwind scheme

摘要:A bounded high order upwind scheme is presented for the modified Burgers' equation by using the normalized-variable formulation in the finite volume f 更多

更新时间:Mar 28, 2019
TOP